# SDR SWAA2012121710731

- Difficulty date: December 13, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 13,576 hours, 8,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING BATTERY PACKS FAILED CAPACITY CHECK.  REMOVED AND REPLACED PER AMM 7 EACH BATTERY PACKS AT M1669, M1672, M1673, M1668, M1674, M1670 AND M1675.  OPS CHECK GOOD.
